"Take two aspirin and call me in the morning."
Remember that line? It was meant as a tongue-in-cheek comment in a comedy sketch, but it had its roots in reality. After all, aspirin for years was touted as the ?wonder drug? able to take on myriad ailments and come out on top. Today?s medicinal world is different, but for many people, depending on the ailment, aspirin is often a safe, effective approach. Compare to the active ingredient of Bayer Aspirin, GoodSense Aspirin Tablets 325 mg temporarily relieve headache, muscle pain, toothache, menstrual pain, pain and fever of colds, and the minor pain of arthritis. So, by all means, call your doctor when you feel ill. In the short term, for pain, try GoodSense.
Drink a full glass of water with each dose. Adults and children 12 years and over: Take 1 or 2 tablets every 4 hours or 3 tablets every 6 hours, not to not exceed 12 tablets in 24 hours. Children under 12 years: consult a doctor.
* Active ingredient (in each tablet): Aspirin 325 mg (NSAID*) (*nonsteroidal anti-inflammatory drug).
* Inactive ingredients: corn starch, dibasic calcium phosphate dihydrate, hypromellose, talc, triacetin.